# SDR 2005FA0000682

- Difficulty date: January 3, 2005
- Submitted: May 11, 2005
- Operation: General aviation
- Aircraft: N215LF
- Make and model: Amtr ALARUSCH2T
- Aircraft serial: 201032
- Engine: Lyc O235L2A
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: AD36
- Condition: Cracked
- Location: Engine
- Part time: 87 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE, DIVERTED, AFTER REPORTING AN OIL PRESSURE PROBLEM.  AIRCRAFT OIL COOLER DEVELOPED LEAK, LANDED AS A PRECAUTIONARY MEASURE.  REMOVED AND REPAIRED OIL COOLER.  (NM07200502583) (K)
